# SDR SWAA2023070766730

- Difficulty date: June 21, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 51,544 hours, 30,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING LAVATORY B EMERGENCY EXIT LENS AT AFT GALLEY AREA 2023-379093<[01] INSTALLED LAVATORY B EMERGENCY EXIT LENS AT AFT GALLEY AREA IAW SOPM 20-50-01 REVISION NO. 38;[02] INSTALLED LAVATORY B EMERGENCY EXIT LENS AT AFT GALLEY AREA IAW SOPM 20-50-01 REVISION NO. 38
